Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Will there be any problem if I stop my Bp medicines abruptly ?

I had ear infection and tinnitus came along with it. Treated for ear infection but not tinnitus. ENT doctor advice me for MRI of brain for CPA. All normal except incidental findind of basal ganglia calcification. Redone MRI of same and same findings. Radiologist advice me not to worry of calfication as it was incidental finding as PTH test was normal and no change in calcification. I was over anxious of calcification and search in the net for treatment but rather bother me. Since then i had anxiety and my Bp rose to 150/90. Doctor advice me for bp medication - cardace 2.5 once a day from May 11. I have been consulting with various doctors starting from Physician to Neoru, then cardio, ent, and opthal. All of them have rule out that there is no any problems in me except tinnitus. My cardio doctor advice to stop all RX including bp as my bp is due to anxiety and stress. I have tried to stop bp medicine but at times worrying me that abrupt discontinuation of medication would rise my bp further. need help can i stop bp medicine. would there be any problems if i stop abruptly. am 36 years male. Lipid profile, renal, sugar, cardio reports normal.
Asked On : Sun, 11 Dec 2011
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to hcm,
there is absolutely no need to take any medications ..calcification wont cause u any is just incidental and many people will have calcification which is not a problem be positive and start living a happy life..your high BP is cos of anxious stop the medications and go ahead..take care..
Answered: Sun, 11 Dec 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor